Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain in area above eyebrow

hi for past 8-10 days i have been getting contineous pain in the area above right eyebrow for which i consulted doctor, after checking doctor advised to get blood and thyroid tests done as my bp was 140/90, but all tests seem to be very normal but pain does not seem to subside, doctor advised to take crocin for such pain but can u pl tell me as to what can be the reason for this pain. Now my bp is also 130/90 so doctor has not advised any tablets for bp as he says this pain can be mainly due to stress. I also have asthama problem and sometimes with this pain cold comes out of nose. Pl advise.
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for choosing health care majic.Your bp seems to be fine.Pain in this area could be due to sinus blockage due to cold,some local muscular problem.Stress and incomplete rest can also lead to this.So try to relax and drink plenty of liquids hot ones are better ,sos you can take t.crocin as advised by your doctor.I hope it would be fine soon.
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor